MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 6MMX38MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42638
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Codes Stenosis (2263); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
During a renal stenting, it was reported that the stent was not tracking over the wire and could not get to target lesion and vbx was used.No adverse event or patient harm reported.
 
Additional Manufacturer Narrative
The customer reported that during a renal stenting procedure, an icast stent would not track over the wire.Stent could not get to target lesion and vbx was used.The device in question was not returned and no images of the device in question were received.Multiple attempts to obtain additional information regarding the reported incident were made without any success, therefore a device nonconformance is not able to be confirmed.A contemporaneous sample was not requested as the conditions of the patient and procedure are unknown and would be difficult to duplicate.It is possible that the lesion in the renal artery was a smaller diameter than that of the crimped stent making passage difficult.A review of the device history records shows that there were no non-conformances noted and the product met all quality and performance requirements.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.A recurring lot number query was conducted for l/n 510529 and there have been no other complaints associated with the production lot of finished goods.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.A complaint history review did identify complaints involving difficulties delivering the stent resulting in stent dislodgement, but none were confirmed to be the fault of the device.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the information provided in the complaint, there is no evidence to conclude that the device was faulty or manufactured improperly.Based on the details of the complaint the root cause of the complaint is impossible to define.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information section: d10 & h6.Corrected data: h11.Based on the multiple attempts to obtain additional information from the facility regarding the reported incident further information was provided which included that the renal artery was stenosed, but that the degree of stenosis was not provided and there was no other information that changed the root cause of the investigation from impossible to define.

Brand Name
ICAST COVERED STENT SYSTEM, 6MMX38MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key21704423
Report Number3011175548-2025-000002
Device Sequence Number20019977
Product Code PRL
UDI-Device Identifier00650862426380
UDI-Public(01)00650862426380(17)270606
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42638
Device Catalogue Number42638
Device Lot Number510529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer05/07/2025
05/09/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/08/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO 7FR; VBX
Patient SexUnknown